# SDR UALA2011070503321

- Difficulty date: July 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 83,527 hours, 10,182 cycles
- Engine: Pwa PW4056
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE - LOW PRES TURBINE CASE COOLING TUBE AT 4 O'CLOCK HAS DAMAGE (GOUGED).  WELDED PER AMM.
